Enlarged breast tissue in men is called gynecomastia. It can result from changes in estrogen and testosterone during puberty, certain medicines (antibiotics, AIDS treatment, chemotherapy, anti-anxiety drugs), use of recreational drugs, overactive thyroid, and kidney disease.
All the answers published in this website are written by verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.
Query: Hello doctor, I have been on Tamsulosin for enlarged prostate for five and a half years. 18 months ago, I started getting some side effects. I am now getting another side effect, a blocked nose which I am struggling to get rid of. I know all the other prostate medications have the same side effects.... Read Full »
Answer: Hello, Welcome to icliniq.com. I understand your concerns. Stuffy nose is one of the major side effects of Tamsulosin (Flamox). And, all alpha-blockers could cause the same issue. The medications that could resolve your problem could make the prostate worse. So, I suggest that you change the Tamsu... Read Full »
Query: Dear Doctor, I am a 26 year old male. From the age of 13, my chest is developing into breast and it looks very weird on me. I feel like, I have gynecomastia. I feel very upset. Please help me with a cure for this. Read Full »
Answer: Hi, Welcome to icliniq.com. Please do not worry. There are a lot of options for treating your problem. Check all these before you consult a doctor: You have to check whether there is a separate lump or general enlargement of the chest. And whether the enlargement is on both the sides. Check whether ... Read Full »
Query: Hello doctor, I am a 19-year-old boy. I have gynecomastia and no facial hair at all. I also have several acne on my face and my back and chest. I think I have a hormonal imbalance. I have attached a copy of my hormone test reports. My FSH level is low at 0.74 µIU/mL, but my LH level is normal at 4... Read Full »
Answer: Hi, Welcome to icliniq.com. I understand your concern. I have reviewed the attachments (attachment removed to protect patient identity). Although your FSH (follicle-stimulating hormone) is slightly low, your testosterone and other gonadotrophic hormones are normal, so it does not make a difference. ... Read Full »
Query: Hello doctor, Hello doctor, I have one side of the chest larger than the oth... Read Full »
Answer: Hi, Welcome to icliniq.com. I understand your concern. I saw the files you have attached (attachment removed to protect the patient’s identity). In the supine position, more elevation is noted around the left nipple than the right nipple. Gynecomastia is a benign enlargement of the male breas... Read Full »